Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Can thera flu cause increase in heart rate and pin in the arms ??

can thera cause heart to beat fast pain in the arm pinching in the arm flutters red inchie bumps
Asked On : Thu, 30 Jun 2011
Answers:  1 Views:  269
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Theraflu (Novartis) contained Acetaminophen (Paracetamol) (1000 mg), Chlorpheniramine maleate (4 mg), Dextromethorphan hydrobromide (30 mg), and Pseudoephedrine hydrochloride (60 mg).
it is possible to have symptoms like high heart rate,sedation ,mouth dryness etc by using theraflu.
so if u develop symptoms like this u need to stop the drug and use other drug like cetrizine alone.
Answered: Thu, 30 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor